# SDR AALA202111150424

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 35,555 hours, 14,378 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Odor
- Location: Rows 15-18
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FAINT SMOKE SMELL AT ROWS 15-18 DURING CRUISE, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. ACCOMPLISHED SMOKE ODOR FUME INSPECTION IAW WORKCARD 05-96-70, OPS CHECK GOOD.
